# SDR IXXA2025101501

- Difficulty date: October 11, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 105,408 hours, 20,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T160631
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON A FORWARD CARGO BALLMAT FLOOR SUPPORT FITTING AT APPROXIMATELY STA 566 COMMON TO THE FITTING OF NUTPLATE STRAP.  LOCATED, DRILLED AND INSTALLED NEW FORWARD CARGO SUPPORT IN ACCORDANCE WITH B767 SRM 51-40-02 AND B767 SRM 51-40-05.
